Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 522, NWS Springfield, MO

August 6, 2008Christian County, Greene County, Webster County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 6, 2008, 3:04 AM CDT for Christian County, Greene County, Webster County, Missouri. It was in force for 27 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 6, 2008, 3:04 AM CDT (08:04 UTC)
Expired
Aug 6, 2008, 3:31 AM CDT
In force
27 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Christian County, MO, Greene County, MO, Webster County, MO

The radar

The Springfield radar (KSGF), 24 km from the middle of the area, began a volume at 08:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 6, 3:07 AM CDTTSTM WND GST 555 Sse Willard, MOMEASURED AT SPRINGFIELD BRANSON NATIONAL AIRPORT. OUTFLOW BOUNDARY PASSAGE. STRONGEST WIND WAS VERY BRIEF. NO REPORTS OF SERIOUS DAMAGE IN THE LOCAL AREAS AS OF YET.
Aug 6, 3:07 AM CDTTSTM WND GST 55Springfield, MOMEASURED AT SPRINGFIELD BRANSON NATIONAL AIRPORT. OUTFLOW BOUNDARY PASSAGE. WIND LASTED A MINUTE OR TWO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3732 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3732 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1547 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 060804
SVRSGF
MOC043-077-225-060900-
/O.NEW.KSGF.SV.W.0522.080806T0804Z-080806T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT WED AUG 6 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI...
  NORTHERN CHRISTIAN COUNTY IN SOUTHWEST MISSOURI...
  WEBSTER COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 400 AM CDT.

* AT 300 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM ASH GROVE TO CAVE
  SPRINGS TO 10 MILES NORTHEAST OF GLIDEWELL TO 14 MILES NORTHWEST OF
  MARSHFIELD TO 17 MILES NORTHWEST OF RADER...MOVING SOUTH AT 14 MPH.
  THESE STORMS ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ASH GROVE BY 310 AM CDT.
  WILLARD BY 315 AM CDT.
  STRAFFORD AND SPRINGFIELD BY 355 AM CDT.
  REPUBLIC...MARSHFIELD...BATTLEFIELD AND NIANGUA BY 400 AM CDT.

THE TOWNS OF GLIDEWELL...BOIS DARC...NORTHVIEW...TURNERS AND
GALLOWAY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS
ALSO INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 109.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3699 9362 3742 9363 3741 9343 3728 9328
      3727 9303 3735 9292 3749 9286 3748 9269
      3707 9269 3707 9290 3698 9291
TIME...MOT...LOC 0804Z 349DEG 12KT 3734 9362 3734 9341
          3739 9321 3750 9304 3765 9290

$$

GAGAN
2 follow-up statements
000 
WWUS53 KSGF 060812
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 AM CDT WED AUG 6 2008

MOC043-077-225-060900-
/O.CON.KSGF.SV.W.0522.000000T0000Z-080806T0900Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
312 AM CDT WED AUG 6 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 AM CDT
FOR GREENE...NORTHERN CHRISTIAN AND WEBSTER COUNTIES...

AT 309 AM CDT...TRAINED WEATHER SPOTTERS REPORTED SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM ASH GROVE TO WILLARD TO 8
MILES NORTHEAST OF GLIDEWELL TO 12 MILES NORTHWEST OF MARSHFIELD TO
15 MILES NORTHWEST OF RADER...MOVING SOUTH AT 14 MPH. THESE STORMS 
ARE CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. 55 MPH 
WINDS WERE REPORTED AT THE SPRINGFIELD BRANSON NATIONAL AIRPORT AT 
309 AM. AT 245 PM...58 MPH WINDS WERE MEASURED AT SACVILLE.

SEVERE THUNDERSTORMS WILL BE NEAR...
  STRAFFORD AND SPRINGFIELD BY 355 AM CDT.
  REPUBLIC...BATTLEFIELD...MARSHFIELD AND NIANGUA BY 400 AM CDT.

THE TOWNS OF GLIDEWELL...BOIS DARC...NORTHVIEW...TURNERS AND
GALLOWAY ARE IN THE PATH OF THESE SEVERE THUNDERSTORMS. THIS ALSO
INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 59 AND 109.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING DAMAGING WINDS...IF
YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND STAY AWAY FROM
WINDOWS.

LAT...LON 3699 9362 3742 9363 3741 9343 3728 9328
      3727 9303 3735 9292 3749 9286 3748 9269
      3707 9269 3707 9290 3698 9291
TIME...MOT...LOC 0812Z 349DEG 12KT 3731 9361 3731 9340
          3736 9320 3747 9303 3762 9289

$$

GAGAN
000 
WWUS53 KSGF 060831
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
330 AM CDT WED AUG 6 2008

MOC043-077-225-060840-
/O.CAN.KSGF.SV.W.0522.000000T0000Z-080806T0900Z/
GREENE MO-WEBSTER MO-CHRISTIAN MO-
330 AM CDT WED AUG 6 2008

...THE SEVERE THUNDERSTORM WARNING FOR GREENE...NORTHERN CHRISTIAN
AND WEBSTER COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE 
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO 
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.


LAT...LON 3699 9362 3742 9363 3741 9343 3728 9328
      3727 9303 3735 9292 3749 9286 3748 9269
      3707 9269 3707 9290 3698 9291
TIME...MOT...LOC 0830Z 349DEG 12KT 3725 9360 3725 9339
          3730 9319 3741 9302 3756 9288

$$

DSA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 11:54 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Aug 5, 11:54 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 PM CDT TUE AUG 5 2008

...UPDATE TO AVIATION...

.DISCUSSION...

FORECAST CHALLENGES WITH THIS FORECAST PACKAGE DEAL WITH
TEMPERATURES AND PRECIP CHANCES THROUGH THE REST OF THE WEEK. BIG
TEMPERATURE/PRECIP BUST POTENTIAL THE NEXT COUPLE DAYS.

CURRENTLY...COLD FRONTAL BOUNDARY EXTENDS FROM NORTHERN ILLINOIS
TO NEAR KANSAS CITY...THEN SOUTHWEST INTO CENTRAL KANSAS. NOT A
LOT OF CONVECTION FIRING ALONG THE FRONT AS OF YET. TEMPERATURES
AROUND THE CWA A COUPLE DEGREES COOLER THAN YESTERDAY THIS TIME
WITH LOW TO MID 90S AND CLEAR SKIES. MORNING SGF SOUNDING SHOWING
OVER 5000 J/KG CAPES WITH NO CONVECTIVE INHIBITION...SO THE
ATMOSPHERE IS PRIMED FOR CONVECTIVE DEVELOPMENT. ANY
THUNDERSTORMS THAT DO DEVELOP THIS AFTERNOON SHOULD QUICKLY BECOME
SEVERE WITH DAMAGING WINDS THE PRIMARY THREAT. BELIEVE OUR
NORTHERN COUNTIES IN CENTRAL MISSOURI WILL BE THE FIRST TO SEE
THESE LATER THIS AFTERNOON AS MOSAIC RADAR SHOWING SOME CELLS
DEVELOPING ACROSS NORTHERN MISSOURI.

FRONT CONTINUES TO PUSH SOUTH THIS EVENING AND THUNDERSTORM
COVERAGE SHOULD INCREASE. BEST CHANCES APPEAR TO BE WEDNESDAY
EVENING AS THE FRONT LAYS OUT ACROSS SOUTHERN MISSOURI. GFS
SHOWING SIGNS OF AN MCS DEVELOPING OVER NORTHEAST KANSAS WEDNESDAY
AFTERNOON AND THEN DROPPING SOUTHEASTWARD INTO THE CWA WEDNESDAY
EVENING. MAY NEED TO WATCH FOR SOME FLASH FLOODING FROM THIS
SYSTEM AS HPC GUIDANCE SHOWING WIDESPREAD HALF INCH QPF AMOUNTS.
GFS FORECAST SOUNDINGS SHOWING PWATS NEAR AND SLIGHTLY ABOVE 2
INCHES WEDNESDAY AFTERNOON INTO THURSDAY MORNING. WILL HOLD OFF ON
FLASH FLOOD WATCH FOR NOW. NIGHT SHIFT WILL NEED TO CONSIDER FOR
THE WEDNESDAY MORNING PACKAGE. ONE OTHER ITEM TO MENTION IS THE
TEMPERATURE FORECASTS FROM WEDNESDAY INTO THURSDAY. WIDE RANGE IN
ADVERTISED MOS MAX TEMPERATURES AS MET GUIDANCE GOING FOR MID 80S
AND MAV MID 90S. CERTAINLY DO NOT THINK WE WILL GET BACK INTO THE
MID 90S WITH PRECIP AND CLOUD COVERAGE...SO SPLIT THE DIFFERENCE
BETWEEN THE TWO AND WENT LOW 90S WEDNESDAY AND MID 80S THURSDAY.

BOTH MODELS PUSH FRONT SOUTH FRIDAY MORNING. LOOKING AT FAIRLY DRY
CONDITIONS FRIDAY AND SATURDAY. UPPER LEVEL NORTHWEST FLOW TO
CONTINUE THROUGH SATURDAY. GFS AND ECMWF SHOWING ANOTHER
DISTURBANCE MOVING THROUGH THIS NORTHWEST FLOW SATURDAY EVENING
INTO SUNDAY AND GFS SHOWS SIGNS ONCE AGAIN OF AN MCS DEVELOPING
OVER CENTRAL NEBRASKA/NORTHERN KANSAS...THEN MOVES THE SYSTEM
SOUTHEAST INTO WESTERN MISSOURI/SOUTHEAST KANSAS. WENT WITH LOW
CHANCE POPS SUNDAY AFTERNOON THROUGH MONDAY.

CLAYCOMB

&&

.AVIATION...

FOR THE 0600 UTC KSGF/KJLN TAFS...WEAK FRONT AND/OR OUTFLOW FROM
CONVECTION OVER CENTRAL MO HAS MOVED TO AN AREA JUST NORTH OF THE
TAF SITES. SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG
AND NORTH OF THIS BOUNDARY TONIGHT. WHILE MOST OF THE RAIN WILL
LIKELY STAY NORTH OF KSGF/KJLN THROUGH THE NIGHT...CANT RULE OUT
SOME CONVECTION STRAYING SOUTHWARD. WILL CONTINUE WITH THE TSTMS
IN THE VICINITY OVERNIGHT. BETTER CHANCES FOR THUNDERSTORMS MOVING
FARTHER SOUTH INTO THE MO OZARKS APPEAR TO BE WED AFTERNOON AND
WED NIGHT AS THE FRONT SLOWLY CONTINUES TO MOVE SOUTH THROUGH
SOUTHERN MO. COULD SEE SOME LOWER POST FRONTAL PASSAGE CEILINGS
ESPECIALLY LATE IN THE TAF PERIOD...BUT MORE SO LATE WED NIGHT
INTO THU. DSA

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 6, 12:26 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT WED AUG 6 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070530-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1226 AM CDT WED AUG 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS WILL OCCUR OVERNIGHT FROM SOUTHEAST
KANSAS INTO PARTS OF THE MISSOURI OZARKS...GENERALLY NORTH OF A
LINE FROM GIRARD KANSAS TO SPRINGFIELD TO WEST PLAINS. THE
STRONGEST STORMS WILL BE CAPABLE OF ONE INCH HAIL AND WIND GUSTS
OF 60 MPH. SLOW MOVING CLUSTERS OF STORMS WILL ALSO PRODUCE
LOCALLY HEAVY RAINFALL AND FLASH FLOODING.

A WARM...MOIST...AND UNSTABLE AIRMASS IS PLACE ACROSS THE AREA. A
WEAK FRONTAL BOUNDARY WILL CONTINUE TO SAG SOUTH INTO SOUTHEAST
KANSAS AND THE MISSOURI OZARKS TONIGHT. SCATTERED THUNDERSTORMS
WILL CONTINUE TO DEVELOP ALONG AND NORTH OF THE FRONT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE THROUGH THURSDAY
AS THE FRONT PUSHES SOUTH THROUGH THE REGION. STRONG TO SEVERE
THUNDERSTORMS WILL BE POSSIBLE...ALONG WITH THE THREAT FOR HEAVY
RAINFALL.

THUNDERSTORMS WILL ALSO BE POSSIBLE SUNDAY INTO MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ACROSS PORTIONS OF SOUTHEAST
KANSAS INTO THE MISSOURI OZARKS OVERNIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

DSA

In the hours before

Local storm report, Aug 6, 12:08 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1208 AM CDT WED AUG 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1203 AM     HAIL             2 E URBANA              37.84N  93.13W
08/06/2008  E0.70 INCH       DALLAS             MO   TRAINED SPOTTER

            SPOTTER REPORT RELAYED THROUGH DALLAS CO 911.

&&

DSA
Special weather statement, Aug 6, 1:12 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
112 AM CDT WED AUG 6 2008

MOZ068-069-060645-
HICKORY MO-CAMDEN MO-
112 AM CDT WED AUG 6 2008

...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN HICKORY AND WEST
CENTRAL CAMDEN COUNTIES UNTIL 145 AM CDT...

AT 107 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST
OF HERMITAGE TO 8 MILES SOUTHWEST OF MACKS CREEK...OR ALONG A LINE
EXTENDING FROM 10 MILES NORTHEAST OF HERMITAGE TO 16 MILES NORTH OF
BUFFALO...MOVING EAST AT 9 MPH.

THESE STORMS WILL BE NEAR...
  MACKS CREEK BY 145 AM CDT.

THE TOWN OF BRANCH IS IN THE PATH OF THESE STORMS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

GAGAN
Local storm report, Aug 6, 1:15 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
115 AM CDT WED AUG 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      LEBANON                 37.68N  92.66W
08/06/2008                   LACLEDE            MO   EMERGENCY MNGR

            VEHICLE WASHED OFF OF HWY B ON KALEB CREEK. PERSON
            RESCUED.

&&

DSA
Local storm report, Aug 6, 1:32 AM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
132 AM CDT WED AUG 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 WNW NORTHWYE          37.98N  91.76W
08/05/2008  M0.75 INCH       PHELPS             MO   TRAINED SPOTTER

            HAIL REPORT VIA COCORAHS.

&&

DSA
Special weather statement, Aug 6, 2:07 AM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
207 AM CDT WED AUG 6 2008

MOZ080-060730-
DALLAS MO-
207 AM CDT WED AUG 6 2008

...SIGNIFICANT WEATHER ALERT FOR EAST CENTRAL DALLAS COUNTY UNTIL 230
AM CDT...

AT 202 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 10 MILES NORTHEAST OF BUFFALO...MOVING EAST AT 6
MPH.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL DALLAS
COUNTY...INCLUDING THE TOWN OF BENNETT SPRINGS.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

GAGAN
Local storm report, Aug 6, 2:49 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
249 AM CDT WED AUG 06 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0045 AM     FLASH FLOOD      6 NNW COMPETITION       37.55N  92.47W
08/06/2008                   LACLEDE            MO   EMERGENCY MNGR

            VEHICLE WASHED OFF OF HWY B ON CALEB CREEK. PERSON
            RESCUED. CORRECTED FOR MORE PRECISE LOCATION AND TIME.

&&

CORRECTED EVENT TIME...LOCATION...REMARKS

DSA

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 5, 7:07 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas53 min
Aug 5, 7:13 PM CDTFlash Flood WarningSGFMaries, Phelps6 hr
Aug 5, 7:24 PM CDTSevere Thunderstorm WarningSGFMiller66 min
Aug 5, 7:43 PM CDTSevere Thunderstorm WarningSGFPhelps30 min
Aug 5, 7:46 PM CDTSevere Thunderstorm WarningSGFPulaski74 min
Aug 5, 7:52 PM CDTSevere Thunderstorm WarningSGFDallas46 min
Aug 5, 8:00 PM CDTFlash Flood WarningSGFDallas6 hr
Aug 5, 8:25 PM CDTSevere Thunderstorm WarningSGFMaries, Phelps65 min
Aug 5, 8:34 PM CDTSevere Thunderstorm WarningSGFCamden, Miller41 min
Aug 5, 8:47 PM CDTSevere Thunderstorm WarningSGFDent, Phelps58 min
Aug 5, 9:59 PM CDTSevere Thunderstorm WarningSGFLaclede, Pulaski, Texas, Wright61 min
Aug 5, 10:59 PM CDTSevere Thunderstorm WarningSGFTexas, Wright30 min
Aug 5, 11:46 PM CDTFlash Flood WarningSGFLaclede6 hr
Aug 6, 12:22 AM CDTSevere Thunderstorm WarningSGFWebster, Wright33 min
Aug 6, 12:43 AM CDTAreal Flood WarningSGFMaries, Phelps10 hr
Aug 6, 12:58 AM CDTSevere Thunderstorm WarningSGFSt. Clair49 min
Aug 6, 1:44 AM CDTFlash Flood WarningSGFCamden, Dallas, Hickory4 hr
Aug 6, 1:56 AM CDTFlash Flood WarningSGFVernon6 hr
Aug 6, 2:35 AM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk, Webster55 min
Aug 6, 3:29 AM CDTFlash Flood WatchSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more23 hr
Aug 6, 5:12 AM CDTAreal Flood WarningSGFCamden, Dallas, Hickory, Laclede6 hr
Aug 6, 12:08 PM CDTAreal Flood AdvisorySGFMaries8 hr
Aug 6, 5:05 PM CDTFlash Flood WarningSGFMorgan6 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.